# SDR SWAA2022013173810

- Difficulty date: July 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 20,772 hours, 12,367 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 113A9250202
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 CANOE FAIRING HAS CRACK ON LOWER INBD. SURFACE / R&R #7 FLAP FAIRINGS 643AB AND 643BB REF AMM 27-51-28. PERFORMED ADJUSTMENT AND OPS CHECK REF AMM 27-51-28. TAG NO: 912435 PN ON: 113A9250-202 SN ON: 2468 PN OFF: SN OFF: NSN
